MathSciNet Relay Station
MathSciNet bibliographic data
MR666110 (83m:35147) 35R35 (76B15)
Amick, C. J.; Fraenkel, L. E.; Toland, J. F. On the Stokes conjecture for the wave of extreme form. Acta Math. 148 (1982), 193–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement